# SDR DHL2000715003

- Difficulty date: October 27, 2000
- Submitted: November 4, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL NUMBER 9216 HAS INTERNAL REPAIR CRACKED.  REPLACED DOUBLER.  SIZE OF REPAIR 6 X 4.5 INCHES.
